# SDR 2004UALA00442

- Difficulty date: May 5, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 46,301 hours, 13,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN IS DAMAGED AT BS 760 TO BS 780, BETWEEN STR 15L AND 16L.  MAJOR REPAIR ACCOMPLISHED.  JETWAY DAMAGE.  EXISTING DOUBLERS REMOVED AND AREA, NDT INSPECTED.  NO DEFECTS NOTED.  PERMANENT DOUBLER REPAIR INSTALLED.
